# SDR SWAA020814

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 22,703 hours, 19,965 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11111-55, BOTH LT AND RT ELEVATOR TABS FAILED FREE PLAY INSPECTION.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TAB OUTBOARD ROD END ASSY'S PER MM.
